I am 28 years old and have been on Concerta on and off now for almost a year (36-54mg).
Despite the fact that it has not been working like at first (I feel boring, irritated, antisocial and zero lust for life!) it has also messed up with my memory.
My doctor is kind of useless, I was her first ADHD patient and cannot even bother asking her again what advise. Also, the opportunity of changing a doc is not possible since I work and live in a remote island in the middle of nowhere.
Have you experienced such changes at your personality, and if so could you share any advice?
Thank you in advance for your time,
Antisocial-Memory problems on Concerta?
Tangled; Yes what you are going thru many people do when they are on this kind of medication. I would suggest that you get in to see the doctor. explain what you're going through and many times they can use something along with this medication or give you a different one all together and if this doctor won't' work with you it is time to go see another doctor good luck wish I could be of more help. Don't worry confusion is a common side effect on this. Chuck1957
- Concerta Information for Consumers
- Concerta Information for Healthcare Professionals (includes dosage details)
- Side Effects of Concerta (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 28 Aug 2011 • 1 answer
Posted 15 Jan 2013 • 1 answer
Posted 22 Oct 2014 • 4 answers
Posted 22 Nov 2014 • 1 answer
Posted 3 Mar 2015 • 2 answers